Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Morgan, B J T"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Yao, Qiwei ORCID: 0000-0003-2065-8486 and Morgan, B J T (1999) Empirical transform estimation for indexed stochastic models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 61 (1). pp. 127-141. ISSN 1369-7412

This list was generated on Wed Jul 17 10:47:06 2024 BST.